# SDR 98ZZZX168

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361ES
- Make and model: Cessna 172R
- Aircraft serial: 17280011
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Misinstalled
- Location: Left Aileron
- Part time: 471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND LEFT AILERON DIRECT CABLE TURNBUCKLE NOT SAFETIED.  THE TURNBUCKLE IS NOT VISIBLE WITH THE HEADLINER INSTALLED.  IT WOULD HAVE BEEN UNABLE TO DETECT HAD THE HEADLINER NOT BEEN REMOVED TO REPLACE DAMAGED AILERON CABLE.  RECOMMEND RE-DESIGN OF HEADLINER TO GAIN ACCESS TO CABLES DURING ROUTINE INSPECTIONS.
